# SDR AWXA0000396

- Difficulty date: June 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 3,012 hours, 1,130 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7454000501
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, EMERGENCY DECLARED ENGINE COWL. NR 1 ENGINE OUTBOARD FAN COWL DEPARTED AIRCRAFT.  EVALUATION AND WORK IN PROGRESS SUPPLEMENTAL DATA FORTH COMING.  RECOMENDATION:  IMPLEMENT ONE OF THE LISTED FAN COWL DOOR LATCHING SYSTEM IMPROVEMENTS PER AIRBUS OPERATOR INFORMATION TELEX (REF # SE-E/999.0025/00/SB  4 FEB 2000).
